# SDR 2007UALA03940

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN CRACKED 59.5" - 61" OUTBOARD FROM INBOARD END OF STAB, 1.5" FWD OF AFT SPAR.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF STAB SKIN & ACCOMPLISHED NDT FOR CRACK CONTAINMENT.  FABRICATED 2EA ACCESS HOLES TO FACILITATE REPAIR.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR BETWEEN STAB STA 111-166.  INSTALLED ACCESS PANELS IN ACCESS HOLES.
